# SDR SWAA980802

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D CHECK, FOUND CRACKED SUPPORT ANGLE FOR FWD BULKHEAD PANEL AT 727 + 2, RBL 4.  REMOVED AND REPLACED PER BOEING SRM.
